# SDR SIMA20150518010

- Difficulty date: May 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,577 hours, 35,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM INBD SUPPORT CRACKED AT FRAME 47.  R & R LT OMEGA BEAM INBD SUPPORT AT FRAME 47, FWD & AFT SECTIONS, IAW SRM 53-23-02, SRM 51-40-02 & SRM 51-20-01.
